# SDR SWAA2024080908760

- Difficulty date: July 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION OF LH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 18' FROM FWD EDGE; L: 0.5' MARKED<[01] REPAIRED DAMAGE TO LH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.9; 18' FROM FWD EDGE; L: 0.5' IAW SRM 55-10-01-2R-11.;[02] REPAIRED DAMAGE TO LH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.9; 18' FROM FWD EDGE; L: 0.5' IAW SRM 55-10-01-2R-11.;[03] VERIFIED CORRECTIVE ACTION #2
